# SDR DALA13061453212

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 70,046 hours, 31,326 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 43L LOCATED FWD CARGO BAY BETWEEN FRAMES 32 AND 33.  REPAIRED STRINGER IAW SRM 53-00-13 PARAGRAPH 4.A FIGURE 201 SHEET 3 PAG.213/214.
